Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


getting dizzy on meds after 7 years
Jan 10, 2010

i have been taking sustiva and trizavir for 7 years now. my viral load has been undetectable and my CD4 has been in the 500-600 range. my last test my numbers changed. i was fighting a cold when i has the test done. since then i have been getting dizzy when taking my meds. what could possibly be going on? is this an advance with hiv or am i needing to change the meds?

Response from Dr. Henry

You should have a clinical evaluation done to assess what factors could be contributing to your new onset dizziness. Many non HIV factors could be involved (such as an inner ear infection), as well as problems from the meds such as a low blood count (from AZT) or development of resistant (check HIV level). It would be unusual for a patient who has done well after 7 years who has been very adherent on meds to suddenly develop a new side effect to the meds or have the meds fail but it could happen so an evaluation is warranted. KH



Previous
Belching in any way related to lipodistrophy and meds?
Next
Body Cleanse with Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement